Zhang-Zagier heights of perturbed polynomials

Christophe Doche*

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In a previous article we studied the spectrum of the Zhang-Zagier height [2]. The progress we made stood on an algorithm that produced polynomials with a small height. In this paper we describe a new algorithm that provides even smaller heights. It allows us to find a limit point less than 1.289735 i.e. better than the previous one, namely 1.2916674. After some definitions we detail the principle of the algorithm, the results it gives and the construction that leads to this new limit point.

Original languageEnglish
Pages (from-to)103-110
Number of pages8
JournalJournal de Theorie des Nombres de Bordeaux
Volume13
Issue number1
DOIs
Publication statusPublished - 2001
Externally publishedYes

Fingerprint Dive into the research topics of 'Zhang-Zagier heights of perturbed polynomials'. Together they form a unique fingerprint.

Cite this